# SDR QXEA200800101

- Difficulty date: January 14, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 23,973 hours, 34,562 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 CHECK - RIGHT OUTBOARD FLAP NR 4 FLAP TRACK LOWER SIDE THERE ARE TWO AREAS OF ROLLER CHAFE DAMAGE WITH PITTING CORROSION IN BETWEEN.  MAINTENANCE BLENDED OUT CHAFE AND PITTING CORROSION, INSPECTED, REMAINED WITHIN LIMITS AND NO CRACKS NOTED.
